# SDR AALA20120918001

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 38,774 hours, 15,916 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT WHILE OPENING THE LEFT NUMBER 1 DOOR THE SLIDE FELL FROM HOUSING AND DID NOT DEPLOY.  REPLACED LEFT NUMBER 1 DOOR SLIDE.
